# SDR SWAA031382

- Difficulty date: June 20, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 17,225 hours, 10,484 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11075-55, LT ELEVATOR TAB FAILED FREE PLAY INSPECTION.  REMOVED AND REPLACED LT ELEVATOR TAB HINGE HARDWARE AND BUSHINGS PER SRM.
